Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2018, Article ID 6710575, 13 pages
Research Article

Mathematical Modeling of the Adaptive Immune Responses in the Early Stage of the HBV Infection

1Department of Mathematics, Faculty of Sciences and Technologies, Hassan II Mohammedia University, Mohammedia, Morocco
2Department of Mathematical Sciences, United Arab Emirates University, P.O. Box 15551, Al Ain, UAE

Correspondence should be addressed to Abdessamad Tridane;

Received 29 August 2017; Revised 18 November 2017; Accepted 18 December 2017; Published 1 February 2018

Academic Editor: Ahmed M. Elaiw

Copyright © 2018 Karam Allali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Pensiri Yosyingyong, and Ratchada Viriyapong, “Global stability and optimal control for a hepatitis B virus infection model with immune response and drug therapy,” Journal of Applied Mathematics and Computing, 2018. View at Publisher · View at Google Scholar
  • Jaouad Danane, and Karam Allali, “Mathematical Analysis and Treatment for a Delayed Hepatitis B Viral Infection Model with the Adaptive Immune Response and DNA-Containing Capsids,” High-Throughput, vol. 7, no. 4, pp. 35, 2018. View at Publisher · View at Google Scholar